Embedding theorems for cones and applications to classes of convex sets occurring in interval mathematics


Schmidt, Klaus D.



DOI: https://doi.org/10.1007/3-540-16437-5_16
URL: https://link.springer.com/chapter/10.1007%2F3-540-...
Document Type: Conference or workshop publication
Year of publication: 1986
Book title: Interval Mathematics 1985 : Proceedings of the International Symposium Freiburg i.Br., Federal Republic of Germany, September 23-26, 1985
The title of a journal, publication series: Lecture Notes in Computer Science
Volume: 212
Page range: 159-173
Conference title: Interval Mathematics 1985
Location of the conference venue: Freiburg, Br., Germany
Date of the conference: September 23-26, 1985
Publisher: Nickel, Karl
Place of publication: Berlin ; Heidelberg
Publishing house: Springer
ISBN: 978-3-540-16437-1 , 978-3-540-39779-3
ISSN: 1867-7193 , 1867-7746
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik (Seniorprofessur) (Schmidt, K.D. 2018-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




Metadata export


Citation


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item